# SDR DALR950001

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt And Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK AT DALR.  COMPLYING WITH AD 94-05-01 AND AD 93-17-10 DURING THE REPLACEMENT OF THE INBOARD LEFT AND RIGHT REAR SPAR WEB AND REWORK OF THE UPPER 1.1250 INCH (2 TOTAL) AND INBOARD .6250 INCH (4 TOTAL) HOLES AT THE MLG BACKUP FITTING IWS 346, CORROSION WAS FOUND ON THE BORES OF THE 4 LOWER 1.1250 INCH HOLES AND THE INBOARD .75 INCH HOLE ON BOTH THE LEFT ADN RIGHT SIDE.  HOLES WERE REWORKED PER DL ERA 270574-14AD.  TT, 38155 HRS.  CYCLES, 18905.  (X)
